# SDR FDEA201109083768

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 44,560 hours, 22,652 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A2811033620001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FWD FACE FR 47 LOWER EDGE FITTING IS DAMAGED CENTER TO 16" RT   SIDE.  R & R FITTING ON FR 47 IN CTR WING BOX IAW SRM 51-40-21, PARA 5-B.
